# SDR SWAA2020071497166

- Difficulty date: July 1, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,249 hours, 32,699 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB STA 129.50; INSPAR RIB ASSY 5 IS CRACKED AT UPPER FWD I/B FLANGE (FIST HOLE).  ACCOMPLISHED REPAIR AT LT HORIZ STAB STA 129.50 INSPAR RIB ASSY 5 AT UPPER FWD I/B FLANGE IAW RES 2016044-4 AND EA 20-155-00989 REV IR.
